# SDR SWAA2019071634827

- Difficulty date: June 28, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 52,303 hours, 30,836 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Part number: 162A11009
- Part serial: MAL00708Y1564
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR CORRODED ON AFT SIDE ABOVE STEERING COLLAR.  REPAIRED LANDING GEAR PER EA.
